MAUDE Adverse Event Report: COOK INC HARRISON FETAL BLADDER STENT SET; MPR STENT, BLADDER, FETAL

COOK INC HARRISON FETAL BLADDER STENT SET; MPR STENT, BLADDER, FETAL
Model Number G16766
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported the harrison fetal bladder stent set's pigtail became stuck when inserted into the needle, prior to an unspecified procedure.The device was unable to be used after becoming stuck in the needle and the procedure was completed by using another device.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.The device did not make patient contact.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation.It was reported the harrison fetal bladder stent set's pigtail became stuck when inserted into the needle, prior to an unspecified procedure.The device was unable to be used after becoming stuck in the needle and the procedure was completed by using another device.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.The device did not make patient contact.Reviews of the documentation, including the complaint history, device history record (dhr), quality control procedures and instructions for use (ifu), as well as visual inspection of the returned product, were conducted during the investigation.A device failure analysis was conducted on the product when it was returned for inspection.The returned wire guide and stent positioner showed significant damage.The stent was witnessed to be stuck in the needle sheath.The stent was removed from the needle sheath and the stent was noted to be damaged.The cause of this damage to the device components is likely due to the sequence of events in which the stent became stuck in the needle sheath and the customer attempting to remove it.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to assure device functionality prior to distribution.A review of the device history record (dhr) for the device found no relevant nonconformances that could have contributed to the reported failure mode.It should be noted that there were no other complaints associated with the final product lot number.Cook also reviewed product labeling: the product ifu, [tfbfbp_rev1] ¿harrison fetal bladder stent set¿ contains the following information related to the reported failure mode.¿assembly instructions 1.Just prior to the placement procedure, load the positioner onto the wire guide.2.Load the stent onto the wire guide by introducing the wire guide into the multi-length coil of the stent until 3mm- 4mm of the wire guide extends beyond the distal coil of the stent.Place non-flared end of the positioner against the end of the multi-length (proximal) stent coil¿¿ ¿implanting harrison fetal bladder stent.4.Trocar tip should be advanced 5mm -10cm into the fetal bladder.5.While stabilizing the needle, advance the stent assembly into the needle.6.After the positioner has entered the hub of the needle and is within the needle cannula, stabilize the positioner and remove the wire guide.¿ evidence gathered upon review of complaint file, dhr, complaint history, and quality control documents did not provide evidence to support that the device was manufactured out of specification or to suggest items in the lot or similar devices in the field or in house were nonconforming.Based on the information provided, examination of the returned product, and the results of our investigation, a definitive cause for the failure could not be determined.Per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
HARRISON FETAL BLADDER STENT SET
Common Device Name
MPR STENT, BLADDER, FETAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key19910046
Report Number1820334-2024-01047
Device Sequence Number12916240
Product Code MPR
UDI-Device Identifier00827002167667
UDI-Public(01)00827002167667(17)261031(10)15734765
Combination Product (Y/N)N
PMA/510(K) Number
H960001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG16766
Device Catalogue NumberJ-HFBS-503540
Device Lot Number15734765
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer11/01/2024
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown